# SDR AALA201508079004

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 21,658 hours, 7,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D EMER LIGHT SEAT COVER MISSING.  R & R SEAT MOUNTED EMER LIGHT ON SEAT 22D IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
